MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE, LLC ENDOSKELETON TT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 4200-1040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this regulatory report was previously submitted on 16-feb-2018 as regulatory report # 3006340236-2017-00014¿1 with "follow-up" marked.Per request, it is being resubmitted as an initial report.The endoskeleton tt design history records were reviewed.There were no non-conformities identified.With the age of the device the issue may have occurred due to normal wear and tear.The endoskeleton tt set configurations were reviewed and there is an additional inserter within the set for use in case of malfunction.The endoskeleton tt surgical technique was reviewed, and the surgical technique states "detach the holder once the trailing edge is inside the disc space.Pivot the implant into its final position using the curved pusher.Note: attempting to pivot the implant with the implant holder may damage the instrument." this warns the surgeons not to use the inserter as a final positioning instrument.The product was returned and it was found that the tip of the shaft was broken.It was determined that the user did not follow surgical technique properly.In using the inserter to position the cage past mid-line, the user did not follow surgical technique of using the pusher for final positioning.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was a broken endoskeleton tt curved implant inserter.This occurred during a tlif procedure.The sales re presentative stated he did not attend the case because the surgeon was doing the cases without informing the sales representative from gmbh.The sales representative sent the surgeon a second curved implant inserter in case of damage with the original curved implant inserter.The broken tip occurred during insertion in the cage.The surgeon used the new tt curved holder-handle to complete the surgery.There are no known adverse effects to the patient.

Brand Name
ENDOSKELETON TT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
jane rodd
6140 w. executive dr. suite a
mequon, WI 53092
2622427801
MDR Report Key7278738
Report Number3006340236-2017-00014
Device Sequence Number19442319
Product Code LXH
UDI-Device Identifier00191375002994
UDI-Public00191375002994
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4200-1040
Device Catalogue Number4200-1040
Device Lot NumberY140602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date02/16/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown